# SDR ASAA2013120596643

- Difficulty date: December 5, 2013
- Submitted: December 9, 2013
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 24,238 hours, 7,359 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERROGATE THE FMC CDU FOR ENGINE FAULT CODE 73-31372 FOR UPPER EGT SECTORS READING HIGH,   RECORDED FOR ENG NR 2.  THIS IS AN ECONOMIC FAULT.  ACFT GROUNDED.  ACCOMPLISH T/C 7827300, NO RECENT FAULTS NOTED.  INPUT MONITORING SHOWS T495 S1=97.38, S2=38.82, S3=37.72, & S4=99.44. ABOUT ONE HOUR AFTER SHUTDOWN OF NR 2 ENGINE.  ALSO ACCOMP EEC TEST, NO EEC FAULTS, REF FIM 73-11, TASK 801.  GROUND VERIFICATION SUCCESSFUL.
